# SDR SCNA20250505164

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-86N
- Aircraft serial: 32578
- Aircraft time: 61,712 hours, 40,315 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DEFECT 75617: MULTIPLE BIRDS HIT IMMEDIATELY AFTER ROTATION. LOST CA AIR SPEED. CA  ALTITUDE SLOWLY CREPT AS WE BEGAN APPROACH. ENGINES WENT TO EEC MODE - RESOLUTION: R AND R CA SIDE PITOT PROBE PER AMM 34-11-01, LEAK CHECK GOOD. PER AMM 34-11-00-790-810. A/C OK FOR SERVICE. PERFORMED BIRD STRIKE INSPECTION PER AMM 05-51-18, NO OTHER DEFECTS FOUND.
